Discussions By Condition: I cannot get a diagnosis.

HELP Needed!!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: karate1
  • February 24, 2009
  • 00:37 AM


Here is my story - I am a very active 41 year old woman who does strenuous exercises 5-6 times a week, but lately I have been having severe shortness of breath (cannot even climb a flight of stairs without stopping) palpitations and fatigue. I had a pacemaker put in last year for extreme bradycardia and shortness of breath. I have recently gone for pulmonary function test, lab work, echo which all came back normal. I had a MIBI stress test last week (do not have results yet) and that night started with an extreme tight cough which has gotten much worse. I am now fighting to breathe and have been put on Prednisone, antibiotic, Zopinex, and Tussionex. Important note was that the MIBI did show that I have extreme chronotropic incompetence (heart rate never went above 114 even though I was working my butt off). They have also been playing with my pacemaker trying to increase the rate response - however I am not even getting anywhere near the level they keep upping it to. I do have a history of asthma, but again the pulmonary function test all came back normal - the meds they just put me on were from a flare ? from the MIBI. The shortness of breath and palps and fatigue have been getting worse for the past few months. I really need some advice on where to go from here. Anyone????
Thank you!

Reply Flag this Discussion

1 Replies:

  • Sorry Blaze! I am looking for some real help or direction to my problem.
    karate1 3 Replies
    • February 24, 2009
    • 00:53 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?